# SDR DL76L992488

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ABOUT ONE HOUR INTO FLIGHT THE SMELL (FAINT SMELL) OF       PLASTIC BURNING WAS LOCATED IN THE AREA OF THE REAR OF THE  AUX PANEL (BEHIND F/O'S SEAT) IT CONTINUED FOR ABOUT 5 MINS AND STOPPED.  THERE WAS NO SMOKE FLT CNTRL NOTIFIED.  REST OF FLIGHT OK.  INSPECTED P61 AND P6 PANELS, INSIDE AND BEHIND.  INSPECTED REMAINDER OF FLIGHT DECK.  INSPECTED MAIN EQUIPMENT CENTER AND FWD EQUIPMENT CENTER.  FOUND NO EVIDENCE OF OVERHEAT OR BURNING OF ANY MATERIAL.
